# SDR FDEA202502140232

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 95,460 hours, 23,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0640
- Condition: No Test
- Location: Zone 200
- Part time: 21,146 hours, 6,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK FOUND EMGENCEY LIGHT TEST  FAILED WITH ALERT EMER LT BAT 1 LO.  REMOVED AND INSTALLED EMERGENCEY LIGHTING BATTERY POWER SUPPLY REF MM 33-51-01-4 .  OPS CHECKS NORMAL REF MM 33-51-01-5. ACFT OK FOR SERVICE.
